# SDR CA040707002

- Difficulty date: July 1, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 31,345 hours
- Engine: Pwa PT6A65B
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: KIT11480221S
- Condition: Separated
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION OF THE INLINE HYD FILTERS (INSTALLED USING RAYTHEON KIT NR 114-8022-1S) IT WAS DISCOVERED THAT TWO OF THE FILTERS HAD SEPARATED FROM THERE CONICAL END AND HAD MIGRATED DOWN THE HYD RETURN LINE ABOUT 2 INCHES FROM THERE NORMAL POSITION.  IT IS SUSPECTED THAT THIS DEFECT COULD POTENTIALLY BLOCK THE RETURN LINE FOR THE GEAR ACTUATORS AND CAUSE THE GEAR TO FAIL IN THE UP POSITION IN WHICH CASE THE MANUAL EXTENSION WOULD ALSO FAIL. THE INLINE HYD FILTERS WERE REMOVED FROM THIS A/C PENDING FINDINGS OF THIS SDR. OPERATOR NOTE: REFERENCE BEECHCRAFT OPTIONAL SERVICE BULLETIN 2403 FOR INSTALLATION OF THIS KIT. ACTUAL FILTER PART NUMBER IS NOT KNOWN AT THIS TIME.
